# SDR DALA2017121808656

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 794-496
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON LH SEAT TRACK X 22 FROM STA Y=794 TO STA Y=796 AT PAX CABIN. (LEVEL CORROSION 2) DAMAGE SECTION WAS REPLACED PER DC9/MD80 SRM 51-30-1 AND 51-30-5.
